Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes elevated red lump on head?

Answered by
Dr.
Dr. Hari Charan Perigela

General Surgeon

Practicing since :1995

Answered : 2273 Questions

default
Posted on Mon, 1 Sep 2014 in Lump
Question: Hi, I found an elevated red lump on my head near the crown, roughly 5mm across, feels firm. I've put neosporin on it and taken a photo. Please advise.
doctor
Answered by Dr. Hari Charan Perigela 4 hours later
Brief Answer:
It looks like pyogenic granuloma

Detailed Answer:
Hi,

Thank you for posting in health care magic.

I saw the pic that you have uploaded.
It looks like pyogenic granuloma.
It is most commonly caused by trauma, mostly due to hair comb.
So, be gentle while combing. It may bleed .
There are no medicines for this condition.

Please consult your Surgeon and get it removed. It is a simple procedure and can be done under Local anaesthesia.

Nothing to worry.

If you have any queries, I will clarify further.

Wish you good health.
Regards
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Neosporin

doctor1 MD

I have a very sensitive patch (burning itch) @ the base of my spine, top of butt crack. There is a rough "basketball skin" patch running down inside my butt cheek. Also between my thigh & scrotum & above the penis in the pubic hair is very red & itchy.Blue star ointment gives the only releif but burns terribly.Have tried otc antifungals, benadryl, neosporin, hydrocortizone...you name it, at wits end. Dr. said yeast infection use otc antifungal creme, already know that dont help. In agony please help.

doctor1 MD

I am a 22,male .Actually i got a bump on my skin of penis towards the base. Then it increased in size for 4 -5 mm and become red and then ruptured with 5-6 drops of blood. I washed it with shavlon and applied neosporin ointment . but today after 2days i found the skin of scrotum just below that wound became redish ( i can see very few blood within skin) and senitive also . I think it to be some liquid or blood accumulation. I am getting scared , what should i do now.

doctor1 MD

My name is Ric and I'm a 20 year old male. I never really had a huge problem with acne until recently. The acne isn't like typical acne I've had before they are slightly more swollen and more painful. I keep from picking at them but when they eventually pop they drain a yellowish pus and take an extremely long time to heal even with the application of Neosporin and other facial cleanser products. After I wipe off the Neosporin or whichever product I may have on my face there is a swollen yellow head on the abscess but not because there is pressure or puss under it it's just like a raw cap over it that will not pop or wipe off with a towel. I also have three lymph nodes on the right side of my neck/jawline that have hardened to slightly smaller than pea size. That also seems to be where the breakout gets the worst is right on the corner of the mandible. Again, the sores stay raw and drain for 3-4 days and do not heal as fast as they should. A lot of the hair follicles on my face are getting infected too. Any idea as to what is going on?
                                                                 

doctor1 MD

Hello, My 8 month old son s big toenail is split pretty far down toward the middle. I clipped some of it off so it wouldn t get caught on anything. I also applied Neosporin to it before putting his sock on. Is there anything else I should be doing? He is a big time crawler and climber. I think he must of snagged his nail doing one of these things. Thanks for the help!

doctor1 MD

Hi Doc, My wife is taking "Lactare" to increase milk quantity. Currently the dosage is 3 capsules/day. Wanted to check: a. Any side effects using Lactare b. Can we change the dosage to 1 or 2 capsules when milk quantity is good c. can we use...

doctor1 MD

hi I have a concern I was getting water for the camber i was carrying it and all of sudden I tapped a gentlemen at work and I looked at him and I never said a word cause because I was preoccupied with the water just tapped him and he replied you...

doctor1 MD

Hey doctor, Recently I noticed this black spot on the right side of my throat and I was just wondering if this is something I should get checked out by my doctor? It kind of came out of nowhere and I just noticed it yesterday and I don’t really...